# SDR QXEA0100242

- Difficulty date: February 20, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND INBOARD SEAT TRACK STATION 182-424 WORN BEYOND LIMITS.  REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR EA 9-53-599.
